# SDR AALA202108306513

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Corroded
- Location: Nr 1 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON ENGINE 1 AFT ENGINE MOUNT INBOARD LINK ASSEMBLY UPPER INNER PIN. REPLACED PIN PER GOODRICH AEROSTRUCTURE V2500 CMM 71-22-11-000-001 AND 71-22-11-400-001.
